On shift radix systems over imaginary quadratic Euclidean domains

Attila Petho, Peter Varga, Mario Weitzer

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we generalize the shift radix systems to finite dimensional Hermitian vector spaces. Here the integer lattice is replaced by the direct sum of imaginary quadratic Euclidean domains. We prove in two cases that the set of one dimensional Euclidean shift radix systems with finiteness property is contained in a circle of radius 0.99 around the origin. Thus their structure is much simpler than the structure of analogous sets.

Original languageEnglish
Pages (from-to)485-498
Number of pages14
JournalActa Cybernetica
Volume22
Issue number2
DOIs
Publication statusPublished - Jan 1 2015

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Computer Science (miscellaneous)
  • Computer Vision and Pattern Recognition
  • Management Science and Operations Research
  • Information Systems and Management
  • Electrical and Electronic Engineering

Cite this